# SDR IPXA2025060381793

- Difficulty date: May 26, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,636 hours, 24,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Part number: 146T560967
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLER WITH SURFACE CORROSION AT STA 1601 IN THE AREA AFT BULK CARGO COMPARTMENT.REMOVED DAMAGE FILLER I.A.W SRM 51-40-02-0G REV.92.PERFORMED CHROMIC ACID ANODIZE I.A.W. EGAT WORK SHEET NO.:50363 STEP 7 AND SPWPS-AN-004 REV.26 AND SPDS-AN-001 REV.41.FABRICATED FILLER (P/N: 146T5609-67) PER BOEING DRAWING 146T5609 SH 7 REV:"-", PL REV. "AA".INSTALLED FABRICATE FILLER I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SH 5 REV: C (REPLACE)
